Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the existence and uniqueness of Strebel differentials


Authors: John H. Hubbard and Howard Masur
Journal: Bull. Amer. Math. Soc. 82 (1976), 77-79
MSC (1970): Primary 32G15
MathSciNet review: 0393583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Douady and J. Hubbard, On the density of Strebel differentials, Invent. Math. 30 (1975), no. 2, 175–179. MR 0396936 (53 #796)
  • 2. John Hamal Hubbard, Sur les sections analytiques de la courbe universelle de Teichmüller, Mem. Amer. Math. Soc. 4 (1976), no. 166, ix+137. MR 0430321 (55 #3326)
  • 3. Howard Masur, On a class of geodesics in Teichmüller space, Ann. of Math. (2) 102 (1975), no. 2, 205–221. MR 0385173 (52 #6038)
  • 4. Kurt Strebel, Über quadratische Differentiale mit geschlossenen Trajektorien und extremale quasikonforme Abbildungen, Festband 70. Geburtstag R. Nevanlinna, Springer, Berlin, 1966, pp. 105–127 (German). MR 0209470 (35 #368)
  • 5. K. Strebel, On quadratic differentials and extremal quasiconformal mappings, University of Minnesota Lecture notes, 1967.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G15

Retrieve articles in all journals with MSC (1970): 32G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-13965-1
PII: S 0002-9904(1976)13965-1